ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On the Fekete-Szego problem for concave univalent functions

Bhowmik, B and Ponnusamy, S and Wirths, KJ (2011) On the Fekete-Szego problem for concave univalent functions. In: Journal of Mathematical Analysis and Applications, 373 (2). pp. 432-438.

[img] PDF
sezer.pdf - Published Version
Restricted to Registered users only

Download (143kB) | Request a copy
Official URL: http://dx.doi.org/10.1016/j.jmaa.2010.07.054


We consider the Fekete-Szego problem with real parameter lambda for the class Co(alpha) of concave univalent functions. (C) 2010 Elsevier Inc. All rights reserved.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Keywords: Concave; Univalent and starlike functions.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 18 Oct 2010 09:59
Last Modified: 18 Oct 2010 09:59
URI: http://eprints.iisc.ac.in/id/eprint/33270

Actions (login required)

View Item View Item